# SDR AALA20060275

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEVERAL EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK IN RIGHT AFT LAVATORY FOR INOPERATIVE EMERGENCY LIGHTS IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
